Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Armenicum?
Jul 26, 1999

Okay, I've been reading your forum for the last couple weeks and have received some wonderful information and some very interesting opinions, especially since I just started treatment. Anyway, I've been reading about a supposed 'cure' (I know, light bulb of skepticism goes on) called Armenicum from Armenia. Dozens of people from Armenia, Russia, Ukraine, and even the USA have supposedly been freed of HIV. I'm wondering if anyone else has heard anything else about this...if it's a hoax, it's certainly an elaborate one and for questionable gain. Still, until Armenicum gets WHO and FDA approval, I'm sticking with my Combivir and Sustiva (despite the weird, high feeling, headaches, and mood swings where I cry at the drop of a hat). Thanks, if anyone can offer any enlightenment on the issue. Peace and health to everyone!

Response from Dr. Cohen

Well, I haven't heard anything reputable- but since this site is read by thousands around the world - let's see what shows up...

But a small tip that appears useful in distinguishing innuendo from fact. If this were really a cure - we would have little trouble finding out reliable info. In fact - the press conference presenting the data would be front page news. So it seems virtually certain that when the rumor overstates to this extent - there is nothing there. At least that has been the pattern for the decades we have been at this...

And hang in with the Sustiva - the mood swings do tend to fade in time for almost everyone after about 4 weeks - tho occasionally longer for some... You might as well go see a good sentimental tear jerker movie at least - to take full advantage of the mood you're in...

good luck. CC CC



Previous
Herbs and Modern Medicine
Next
NEWLY DIAGNOSE

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement